# SDR ASOA2019062433035

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 42,013 hours, 32,512 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9808111
- Condition: Seized
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED FUMES AND VAPOR/MINOR SMOKE IN CABIN IN FLIGHT. MAINTENANCE INSPECTED AND REPLACED THE #2 AIR CYCLE MACHINE. OPERATIONAL CHECKS WERE GOOD.
